# SDR FDEA201309092168

- Difficulty date: September 9, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50201
- Condition: Chafed
- Location: Bs 1000-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1000 - 1040, RBL 45.5 SEAT TRACK CROWN CHAFED.  REMOVED IAW SRM 51-10-02 REV 109.  FOUND EXCEEDED LIMITS IAW SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 REV 109. SEAT TRACK REPAIRED IAW SRM 53-00-52 FIG 1201 REPAIR 4 REV 109   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
